My Current Workout Schedule 2

  1. I wake up at 4:45 a.m.
  2. By  5 a.m.: Finish emptying my bowels and brushing teeth.
  3. By 5:15 a.m.: Have a big bowl full of Oats + Slim Milk (0.2% fat) + Freshly Cut Fruits like an apple or 10-12 strawberries plus a banana (to make it sweet without sugar). Even though I try finishing it by 5:15 a.m. but I do chew it well as it is really important to chew the food properly.
  4. From 5:15 a.m. to 6 a.m.: I get a free time of around 45 minutes for Meditating and visualizing! :-)
  5. At 6 a.m.: Start Mobility work (Foam Rolling) and Dynamic Stretching. I give them 15 minutes.

(From here onward the schedule is different for all of my exercise days i.e. Monday, Wednesday, Friday and Saturday)

I. Schedule for Mondays:

  1. At 6:15 a.m.: Start PowerLifting (SL5x5 – StrongLifts 5×5). ‘Workout A’ takes approximately 60 minutes and ‘Workout B’ around 50 minutes.
    SL5x5 Workout A: SL5x5 Workout B:
    5×5 Squats – 25 minutes 5×5 Squats – 25 minutes
    5×5 Bench Press – 20 minutes 5×5 Overhead Press – 15 minutes
    5×5 Barbell (Pendlay) Rows – 15 minutes 1×5 Deadlift – 10 minutes
    Total: 60 minutes Total: 50 minutes

    I try doing the sets as soon as possible as that maximises fat loss. The time for loading the plates and setting up the power rack for all these exercises is included in the above mentioned times.

  2. At 7:15 a.m.: Start body-weight exercises (from the book ‘Convict Conditioning’).
    1. Pull-ups: Convict Conditions Level 2: Horizontal Pulls
    2. Leg Raises: Convict Conditioning Level 1: Knee Tucks

    15 minutes are enough to complete 3 sets of both the exercises.

    Monday is the day for HIIT. The aim is to complete 8 cardio units, 4 in running (4 cardio units = 4 km/2.5 miles) and 4 in stair climbing (40 floors / 400 feet).

  3. At 7:30 a.m.: Leave for the Jogging Track. It takes approximately 10 minutes to get there either by bicycle or by car.
  4. By 7:40 a.m.: Start Running.
    1. I start with a one kilometre (about 0.61 miles) of warm-up run on an easy pace.
    2. Then for the next 2 km ( about 1.23 miles), I alternately sprint for 100 metres (max. possible speed) and then walk slowly for 100 metres for recovery.
    3. The last one kilometre easy paced walk is for cooling down.

    This HIIT running session takes approximately 30 to 35 minutes.

  5. Around 8:15 a.m.: Return from the jogging track, 12 to 15 minutes journey back home (Traffic increases by now).
  6. At 8:30 a.m.: Start HIIT Stair Climbing. The aim is to complete 4 cardio units i.e. 40 floors. I live in a 11-storey building, where climbing one floor is equal to climbing exactly 10 feet. I do these workouts by climbing from ground floor to the 10th floor and running down again instead of taking the lift.
    1. The first 5 floors are done at a normal pace as warm-up.
    2. Then for the next 20 floors, I alternately run up a floor at max. speed possible and then walk up a floor at an easy pace for recovery.
    3. Then for the next 5 floors, I climb slowly for recovery.
    4. The last 10 floors are climbed continuously maintaining the fastest pace possible and it is the hardest cardio workout for me! This HIIT Stair climbing session takes approximately 15 to 20 minutes.
  7. At 8:50 a.m.: 20 minutes of foam rolling and static stretching.
  8. At 9:10 a.m.: Have 1 Scoop Whey Protein Powder in Slim Milk (0.2% fat). And take a break of 10-15 mins before taking a bath for digesting it.
  9. By 9:45 a.m.: Finish taking a shower and start having breakfast consisting of fresh fruits, boiled vegetables and sometimes eggs (the only non-veg thing in my diet currently.)

II. Schedule for Wednesdays:

  1. At 6:15 a.m.: Start PowerLifting (SL5x5 – StrongLifts 5×5). ‘Workout A’ takes approximately 60 minutes and ‘Workout B’ around 50 minutes.
    SL5x5 Workout A: SL5x5 Workout B:
    5×5 Squats – 25 minutes 5×5 Squats – 25 minutes
    5×5 Bench Press – 20 minutes 5×5 Overhead Press – 15 minutes
    5×5 Barbell (Pendlay) Rows – 15 minutes 1×5 Deadlift – 10 minutes
    Total: 60 minutes Total: 50 minutes

    I try doing the sets as soon as possible as that maximises fat loss. The time for loading the plates and setting up the power rack for all these exercises is included in the above mentioned times.

    Wednesday is the day for normal cardio and some interval training. I had begun with 11 cardio units in November 2013 and gradually kept adding 1 cardio unit  once in every two weeks and will keep adding until I reach 15 cardio units by January 2014. Then I’ll stop adding more mileage and focus on increasing speed. The aim is to complete 15 cardio units: 9 to 10 in running (10 cardio units = 10 km/6.1 miles) and 5 to 6 in stair climbing (50 to 60 floors).

  2. At 7:15 a.m.: Leave for the Jogging Track. It takes approximately 10 minutes to get there either by bicycle or by car.
  3. By 7:25 a.m.: Start Running. This running session takes approximately 70 to 75 minutes.
  4. Around 8:40 a.m.: Return from the jogging track, 12 to 15 minutes journey back home (Traffic increases by now).
  5. At 8:55 a.m.: Start Stair Climbing. I live in a 11-storey building, where climbing one floor is equal to climbing exactly 10 feet. I do these workouts by climbing from ground floor to the 10th floor and running down again instead of taking the lift. This Stair climbing session takes approximately 25 to 35 minutes.
  6. At 9:30 a.m.: 20 minutes of foam rolling and static stretching.
  7. At 9:50 a.m.: Have 1 Scoop Whey Protein Powder in Slim Milk (0.2% fat). And take a break of 10-15 mins before taking a bath for digesting it.
  8. By 10:25 a.m.: Finish taking a shower and start having breakfast consisting of fresh fruits, boiled vegetables and sometimes eggs (the only non-veg thing in my diet currently.)

III. Schedule for Fridays:

  1. At 6:15 a.m.: Start PowerLifting (SL5x5 – StrongLifts 5×5). ‘Workout A’ takes approximately 60 minutes and ‘Workout B’ around 50 minutes.
    SL5x5 Workout A: SL5x5 Workout B:
    5×5 Squats – 25 minutes 5×5 Squats – 25 minutes
    5×5 Bench Press – 20 minutes 5×5 Overhead Press – 15 minutes
    5×5 Barbell (Pendlay) Rows – 15 minutes 1×5 Deadlift – 10 minutes
    Total: 60 minutes Total: 50 minutes

    I try doing the sets as soon as possible as that maximises fat loss. The time for loading the plates and setting up the power rack for all these exercises is included in the above mentioned times.

  2. At 7:15 a.m.: Start body-weight exercises (from the book ‘Convict Conditioning’).
    1. Push-ups: Convict Conditions Level 2: Incline Pushups
    2. Squats: Convict Conditioning Level 2: Jackknife Squats
    3. Bridges: Convict Conditioning Level 2: Straight Bridges

    25 minutes are enough to complete 3 sets of all of these exercises.
    On Fridays there is no cardio.

  3. At 7:40 a.m.: 20 minutes of foam rolling and static stretching.
  4. At 8:00 a.m.: Have 1 Scoop Whey Protein Powder in Slim Milk (0.2% fat). And take a break of 10-15 mins before taking a bath for digesting it.
  5. By 8:35 a.m.: Finish taking a shower and start having breakfast consisting of fresh fruits, boiled vegetables and sometimes eggs (the only non-veg thing in my diet currently.)

IV. Schedule for Saturdays:

Saturday is the day for weekend double cardio session. I keep the cardio units exactly double of what I do on Wednesdays, thus, I had begun with 22 cardio units in November 2013 and gradually kept adding 2 cardio units once in every two weeks and will keep adding until I reach 30 cardio units by January 2014. Then I’ll stop adding more mileage and focus on increasing speed. The aim is to complete 30 cardio units: 18 to 22 in running (21 cardio units = 21 km/13 miles) and 8 to 12 in stair climbing (80 to 120 floors)

  1. At 6:15 a.m.: Leave for the Jogging Track. It takes approximately 10 minutes to get there either by bicycle or by car.
  2. By 6:25 a.m.: Start Running. This running session takes approximately 120 to 135 minutes.
  3. Around 8:40 a.m.: Return from the jogging track, 12 to 15 minutes journey back home (Traffic increases by now).
  4. At 8:55 a.m.: Start Stair Climbing. I live in a 11-storey building, where climbing one floor is equal to climbing exactly 10 feet. I do these workouts by climbing from ground floor to the 10th floor and running down again instead of taking the lift. This Stair climbing session takes approximately 45 to 60 minutes.
  5. At 9:50 a.m.: 20 minutes of foam rolling and static stretching.
  6. At 10:10 a.m.: Have 1 Scoop Whey Protein Powder in Slim Milk (0.2% fat). And take a break of 10-15 mins before taking a bath for digesting it.
  7. By 10:45 a.m.: Finish taking a shower and start having breakfast consisting of fresh fruits, boiled vegetables and sometimes eggs (the only non-veg thing in my diet currently.)

2 thoughts on “My Current Workout Schedule

  1. Reply steve howells Dec 6,2013 5:04 am

    This is really great you share how you manage all the time do workout,jogging what you eat the way you eat but i would really like to ask you

    Do you do something for living ?? and how you manage all the time??

    can you please tell me

    • Reply paawan Dec 6,2013 6:01 am

      Hey Steve thanks for appreciating my post!:-)

      I manage to have all the time because I recently dropped out of college, I was a Sophomore (2nd Year student) in Computer Engineering . I realized that I was just wasting my time there as my bliss lied in working on the internet, in creating websites like this one! So here’s the answer to your question: I create and manage my websites for a living! :-)
      I have earned approximately $350 till date, but I currently live with my parents and they have given me a deadline of April 2015 (the year I would have passed out of college with a degree) to start earning a decent salary-like income! But I am pretty sure I’ll earn much more than that in much lesser time! 😛

      And a tip for those, who lead a busy life: As you can see from my above post, I try finishing everything by 10:30 a.m., many office-goers might not be able to workout till that time, but they can definitely postpone the cardio session to the evening. There are 3 days of complete rest in a week in my schedule, which is enough to catch up with other things and hang out with friends in the evening!

Leave a Reply